# SDR SWAA2016110709432

- Difficulty date: November 2, 2016
- Submitted: November 8, 2016
- Operation: Air carrier
- Aircraft: N607SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27927
- Aircraft time: 67,015 hours, 53,287 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6545834
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY AREA WEB INTERCOSTAL CRACKED BETWEEN BS 312 TO BS 328, RBL 32.  R&R INTERCOSTAL IAW SRM AND DWG.
